MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER MPACT FLAT PE HC Ø32/E; HIP PE HC LINER

MEDACTA INTERNATIONAL SA LINER MPACT FLAT PE HC Ø32/E; HIP PE HC LINER
Catalog Number 01.32.3244HCT
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/29/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 25 february 2019: lot 182610: (b)(4) items manufactured and released on 18-jul-2018.Expiration date: 2023-07-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.An additional item was involved in the complaint.Ball heads: mectacer 01.29.205 biolox delta ceramic ball head 12/14 ø 32 size m 0 lot.184378 (k112115) : (b)(4) items manufactured and released on 10-oct-2018.Expiration date: 2023-09-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Revision surgery (i&d and head and liner revision) due to signs of infection two weeks after the primary.A washout was then performed five days after revision surgery due to high level of bacteria (klebsiella pneumoniae).The surgery was completed successfully.

Brand Name
LINER MPACT FLAT PE HC Ø32/E
Common Device Name
HIP PE HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8377332
Report Number3005180920-2019-00098
Device Sequence Number193279
Product Code LPH
UDI-Device Identifier07630030811913
UDI-Public07630030811913
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/03/2023
Device Catalogue Number01.32.3244HCT
Device Lot Number182610
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2019
Initial Report FDA Received Date02/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;